# SDR USAA2013012400005

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 49,838 hours, 20,921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A6879
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 46,662 hours, 18,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A FORWARD F/A PANEL CIDS CAUTION FOR THE RIGHT OVERWING ESCAPE SLIDE.  MAINTENANCE REPLACED THE RIGHT OVERWING ESCAPE SLIDE INFLATION RESERVOIR PER AMM 25-62-46, PB 401.
